... would it help if she took it or would it make the pressure worse
Hard to say whether the headache would be helped by the valium. If it is a tension headache then the valium might help, but if it is a sinus headache probably won't. I would probably try some acetominophen (tylenol) for the headache rather than the valium especially since she is pregnant. Acetaminophen should only be taken for short duration though since she is pregnant.
I know dr's don't like people taking meds at all unless abslutley nessasary in the 2nd and 3rd trimester if your friend experiences a lot of headaches she should talk to a dr about the best treatment but I definatly agree about the tylenol better than valium congrats to your friend and best wishes for god health for you, her and baby
If she is having pain on the top of her head she needs to see her Dr right away and have her blood pressure checked. Sometimes the blood pressure can elevate quickly during pregnancy and a headache at the top of the head can be a symptom of high blood pressure-many times there are no symptoms but some people do get a particular headache at the top of the head. Do not take a Valium!!! It is not a very good drug to take when pregnant, especially without the consent of her OB Dr. Get her in to see her OB today!!! If it is high blood pressure it is nothing to mess around with and needs to be watched carefully. Sometimes high blood pressure during pregnancy can lead to a condition called pre-eclampsia then to eclampsia. This can cause seizures and possible death to both mother and baby. I dont mean to scare you but want you to realize how serious this can be. I had pre-eclampsia with both of my pregnancies and my Aunt lost her baby girl because she had untreated pre-eclampsia.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 14 Apr 2010 • 1 answer
Posted 19 Jul 2013 • 3 answers
Posted 10 Aug 2013 • 5 answers
Posted 31 Aug 2015 • 1 answer
Posted 12 Mar 2016 • 1 answer